Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Got period after coming off pill, have weight gain, fluctuating diet. What could be causing this?

I decided to have a break from the pill (Microgynon) which I had been on for 5 years. I had my first period on 9th Oct 2012 (4 days), I was then 2 weeks late and had my next period on Nov 24th 2012. I was due on on the 22nd Dec 2012, but so far I have had nothing (making me 19 days late). Over the Christmas period I have gained about 1/2 stone in weight and my diet has been up and down. I am having regular intercourse, but use condomns all the time. I sometimes get the symptons I do just before I come on my period, bu then it never arrives.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
After stopping the pills it will take some time for regularization of hormonal levels.
That can lead to menstrual irregularity for few months.
Changes in the weight, dietary habits etc can also influence the hormonal levels.
If you used the condoms as per the guidelines, the possibility of pregnancy is less.
If you have doubt regarding pregnancy, once go for pregnancy test.
If the test comes negative, the possibility of pregnancy is less.
And you may get periods soon.
If you do not get periods even after one week, consult gynecologist once, get examined and take tablets to induce withdrawal bleeding.
Take care.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor